Share Your Thoughts

You need to be a member of TransplantFriends.com to add comments!

Join TransplantFriends.com

Comments

  • Hello Friends

    I am 45years now i had my liver transplant in 09/29/2017 at Max hospital New Delhi, India. I was initially on Prograf but later develop complications associated with persistent Diarrhea, Vomiting and lack of appetite. I lost my weight drastically. I was down for more than a year. Around November last year, I had undergone a pertial splenic embolization procedure and my prograf was changed to Neoral that's cyclosporine  i became stable after 3 months. I have gone back to my normal activities. I thank Almighty God for His miracles and give kudos to Prof. Subhash Gupta and his entire surgical team. I will never forget them. I also thank my dear son Mubarak for making sacrifice willingly to donate his liver. May the blessings of Allah continue to be with him throughout his life.Ameen

    I wish all my friends speedy recovery

    • Wonderful news, Kubura! May you enjoy many, many years in good health.

  • Hello all.  

    Its been awhile since I have logged on or even visited the site. My liver transplant was in August of 2015.  Ive been doing well except for some occasional elevated enzymes.   We did a biopsy about 6 weeks ago that showed rejection.   I was glad initially that it was not the PSC returning.   We have increased my tac to 3.5 twice a day and now started zortress and that is up to 3.5 twice a day and 35 mg of prednisone.  Enzymes are coming down.  Slowly. I guess why I am here is to ask about your experiences with rejection and taking zotress.  I am experiencing numbness and tingling mostly on my right side.   Face.  Back.  Fingers toes.  Really weird.  I told my doc.  They don’t seem to be too concerned.  If anyone can share their experiences I sure would appreciate it.   Thanks!!  

    • Hi Cary, I am new to the board and I just read your message. I had my liver transplant 4/28/19 and now zortress is one of my medications (2 weeks now). I take the zortress along with tac. So far no side effects. I have been blessed to have had no side effects from any medication so far. They took me off myfortic due to the potential risks of that medication. I am hoping your side effects are only temporary and go away soon. Those of us who have had transplants know we have been through quite a bit so adding medication side effects on top of everything is too rough. So far my transplant has gone very well. I was out of the hospital in 3 days and I started back to work in early July. My incision area is my only area of complaint but as I lose more weight I think the tightness will go away.

      • Hey Frank.   

        Good to hear your doing well.   Ha!   I was in the ICU for 3 days!   Then transplant floor for two days then out.  Hospitals are no place for people on immunosuppressives!!!   Maybe it’s just the combination of meds. Zortress pred and tac that’s is making my skin feel “weird”.  Numb.  I’d be happy if my enzymes go down and I can lower pred.  It’s the devils tic tac.  

  • I had an easy time with the transplant. No complications except high potassium and have to watch sodium because of kidney function. My biggest problem now is not being able to lose weight. I am 72 and on metoprolol and Norvasc for BP. I had Nadalol before transplant and initially lost to 159. Now gained to 180 since back on metoprolol. Can’t loose and doing treadmill and eating for the most part healthy. Can anyone identify with that?  Thank you so much for letting me be a part of  this group. 

  • Hi Ranjana,

    I had my transplant a year ago. I had constipation too, for about a month afterwards. I think it is from all of the anesthesia and the opiate pain control post-surgery. I had Fleet enemas on hand, and took Dulcolax. It ended up resolving. In addition, I think it takes your body a while to adjust after the surgery. I had some high potassium and kidney function values for awile. I did not have to have IV medication, so mine may not have been as high as yours. My doctors adjusted my immunosupressant regimen to improve my kidney function. They also gave me a prescription for sodium polystyrene (Kayexelate) to have on hand to reduce the potassium level. I ended up not having to take it. Please make your doctors aware of your concerns.

  • Hi all

    Thanks for Making me part of this family 

    i got my liver transplant done on 9 th April 2019

    i m 68 years old.

    but post operative journey is not smooth

    after that I had an episode of fecal impaction 

    which got resolved after series of enemas.

    now there is high potassium level 

    in my blood which makes me worry 

    though it has come down by some I V  medicine 

    please guide me

     

    • Ranjana, your transplant is so new and your body will see-saw for awhile. Pay attention to potassium foods like potatoes skins, etc and just delete them for awhile. Your body is still adjusting as well as your emotions, outlook, anxiety, etc.. Sounds like you are paying attention and that is what gets most of us through the first coulple of years.. I also research before I speak to my doctors or I don’t feel in control at all. We are blessed. 

  • i was fortunate to only wait 5 months. i drank to much wine all my life and it finally caught up to me at age 72. i have slight neuropathy in legs and feet and take b vitamins for it. i feel very well and blood work is good.

This reply was deleted.

This group is for our friends interested in sharing information regarding all aspects of liver transplantation. We are here for support.  

To create a new group discussion, choose the discussion then click on the plus sign top right of page.

370 Members
Join Us!